# SDR DXTA2013051405393

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 2,980 hours, 2,419 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120072
- Part serial: 3265
- Condition: Intermittent
- Location: Te Flaps
- Part time: 59 hours, 55 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WERE SELECTED 15 FOR LANDING.  SOON, THE HYD PRESSURE AND CAUTION LIGHTS WERE FLASHING AND FLAPS SEEMED STUCK AROUND 7.  THE FLAP HANDLE WAS MOVED TO MATCH THE FLAP SETTING AND THE LIGHT EXTINGUISHED.  THE FLAPS WOULD NOT MOVE BEYOND 7 ON A SECOND ATTEMPT,  THEY WERE LEFT AT 7 WITH THE HANDLE AT 7 FOR THE REMAINDER OF THE FLIGHT.  TROUBLESHOT SYS FOUND THE RT FLAP ACTUATOR INTERMITTENTLY FAILING.  REMOVED ACTUATOR FROM SYS.  INSTALLED NEW ACTUATOR.  OPS AND LEAK CHECKED GOOD IAW MM 27-51-04.
